# SDR CA100527004

- Difficulty date: May 17, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 18,118 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Pin
- Part number: 369A10045
- Condition: Worn
- Location: M/R Blade
- Part time: 6,821 hours
- Component: Blade, Hughes
- Component part number: 369A10045
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BLADE PIN FOUND TO BE CRACKED BY PILOT ON A VISUAL INSPECTION.  IT IS AN EXPANDABLE PIN WITH A NUT TO ADJUST TENSION.  PIN FOUND TO BE CRACKED AT THE END OF THE THREADS, PIN HAD 779.4 HOURS REMAINING ON IT.
